# SDR A6WA2019090546841

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130532
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM LEADING EDGE OF RIGHT AILERON SKIN CHAFING.  REMOVED AND REPLACED RT AILERON LOWER CENTER LEADING EDGE SKIN IAW SRM 51-42-06 AND 51-42-21.
